# SDR EPUA20131216001

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N734OU
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 23,250 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A SMELL OF SMOKE & SOMETHING BURNING WAS NOTICED BY THE CAPTAIN.  THE TAKEOFF WAS ABORTED & ACFT WAS INSPECTED FOR DAMAGE.  PERFORMED AN INSPECTION FOR THE CAUSE OF THE SMELL & COULD NOT FIND A SOURCE FOR THE SMELL.  A SUBSEQUENT OPERATIONAL FLIGHT CHECK WAS PERFORMED & NO REPEAT OF THE SMELL WAS NOTICED BY CREWMEMBERS.
